# SDR SWAA2016050951643

- Difficulty date: April 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SUPPORT FITTING CRACKED IN THE NR 5, B FASTENER HOLE AT RSS 221.  REPAIRED FITTING IAW ER & EA.
